# SDR ASOA201100597

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 19,874 hours, 14,546 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Faded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERNAL "OPEN" PLACARD FADED & INSTRUCTION PLACARD MISSING.  WORK ACCOMPLISHED ON AP 16 NR 22985.
